Results 1 to 2 of 2
Provigil
  1. #1
    fisfar is offline New Member
    Join Date
    Jan 2008
    Posts
    2

    Talking Provigil

    Since taking Provigil about 3months now I have been breaking out with sores that crust and itch. Has anyone had this happen to them. I stopped taking it three days ago. The doc put me on 400 MGs after gradually adding to the amount I was to take. For the past 2 months I have been on the higher dose. Joyce Fisher

  2. #2
    pharmd06 is offline Member
    Join Date
    Mar 2006
    Location
    , , .
    Posts
    262

    Default

    this is what the drug company says:

    No cases of serious skin rashes were reported during clinical trials of adult patients receiving modafinil (n=4,264). However, reports of serious or life-threatening skin rashes (including Stevens-Johnson syndrome, toxic epidermal necrolysis, and drug rash with eosinophilia and systemic symptoms) have been collected during worldwide post-marketing evaluation of adults and children receiving modafinil. Most cases occurred after 1 to 5 weeks of therapy initiation, although rare cases have been reported after as long as 3 months. Drug discontinuation is recommended at first sign of drug-related rash (Prod Info PROVIGIL(R) oral tablets, 2007).

    so you probably wonder what is stevens-johnson or toxic epidermal necrolysis. well with these conditions you would be sick with fever and a large rash. i doubt you have them. depending on the extent and location of your sores you should seek advise from your physician. it is unlikely the medication but due to the timely association it is possible.
    Last edited by pharmd06; 01-14-2008 at 02:25 PM. Reason: spelling

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22